Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Unfortunately , time is the main thing that will make these marks fade. Your tretinoin cream should make that happen faster, but it will still take a few months. Be glad that they’re only marks and not active acne. Also be aware that with antibiotics, once you get off them the acne almost always comes back.

Share this post


Link to post
Share on other sites

It’s going to take time for post inflammatory marks to fade. The tretinoin will absolutely help, but it can take up to six months to see a true improvement in the scarring. I know it sucks being patient but just know you’re on the right track. Make sure you’re using a quality moisturizer and one with niacinamide will help with post inflammatory marks. Cerve PM moisturizer is a good choice along with Elta PM therapy. Also do a patch test of new products before applying it all over because everyone reacts differently and you don’t want to cause your skin to react or breakout. Wearing a good sunscreen and avoiding intense sun exposure is crucial to allowing them to fade. You can also try supplementing with zinc and l-lysine which have been shown to improve acne. Talk to your physician before adding any supplements to your regimen. Best of luck! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×